MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; STERILIZER
Model Number HC-2000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that a sterilizer cart had become jammed in the door.When user facility personnel attempted to push the sterilizer cart into the unit, the door contacted the employee's hand.The cause of the reported event was the improper loading of the medium evolution sterilizer cart.The technician tested the function and operation of the unit, confirmed it to be operating to specification, and returned it to service.No repairs were required.The technician counseled user facility personnel on the proper use and operation of the medium evolution sterilizer, specifically on the proper loading of the sterilizer.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that while handling the cart inside of their medium evolution sterilizer, the door closed and contacted the employee's hand.Medical treatment was sought; however, it is unknown what medical treatment was administered.

Brand Name
AMSCO EVOLUTION
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25302569
Report Number3005899764-2026-00039
Device Sequence Number9249176
Product Code FLE
UDI-Device Identifier00724995151553
UDI-Public(01)00724995151553(11)180213
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHC-2000
Device Catalogue NumberUE41
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown